American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76M99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Athanassios S. Fokas and Laihan Luo. On the asymptotic linearization of acoustic waves. Trans. Amer. Math. Soc. 360 (2008) 6403-6445. MR 2434293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. J. Wilczynski. An application of group theory to hydrodynamics . Trans. Amer. Math. Soc. 1 (1900) 339-352. MR 1500542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. J. Wilczynski. Errata: ``An application of group theory to hydrodynamics'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 339--352; 1500542] . Trans. Amer. Math. Soc. 1 (1900) 509. MR 1500435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1